Lisinopril 10 mg Tablets Recalled for Metal Fragment Contamination
Evaric Pharmaceuticals is recalling Lisinopril 10 mg tablets after a metal fragment was found embedded in a tablet. The affected lot (241103) was distributed nationwide; contact your pharmacist if you have this medication.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: A metal fragment found in a prescription drug poses a risk of harm if ingested. This represents a 'risk-of-harm product where injury has not yet been reported,' meeting the rubric threshold for High severity despite the FDA Class II designation.
Plain-English summary
Evaric Pharmaceuticals Inc. is recalling Lisinopril 10 mg tablets due to discovery of a metal fragment embedded in a tablet. The recalled product is Lisinopril Tablets, USP 10 mg, packaged as 90-tablet bottles.
A pharmacist discovered a metal fragment in a tablet, which poses a risk of injury if ingested. This foreign object represents a significant contamination risk to patients who depend on this medication.
The recall affects Lot #241103 with an expiration date of 05/31/2026. Approximately 222,600 bottles were distributed nationwide. If you have this medication, contact your pharmacist or healthcare provider immediately. Do not take tablets from this lot. Return the medication to your pharmacy or dispose of it according to instructions from a healthcare professional.
The recalled product
- Product
- LISINOPRIL (LISINOPRIL)
- Brand
- LISINOPRIL
- Manufacturer
- Evaric Pharmaceuticals Inc.
- Category
- Drug
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot #: 241103
- exp. date 05/31/2026
UPCs (6)
- 0368645610900
- 0368645609904
- 0368645613901
- 0368645611907
- 0368645608907
- 0368645612904
Distribution
Distributed nationwide across the United States.
Related recalls
Same brand · LISINOPRIL
- HighLisinopril Tablets Recalled for Embedded Metal Contamination
FDA (Drugs) · 2022-09-21
- HighLupin Recalls Lisinopril Tablets Due to Foreign Tablet Presence
FDA (Drugs) · 2020-08-05
- HighLupin Recalls Lisinopril 5 mg Tablets Due to Product Mix-Up
FDA (Drugs) · 2020-06-17
- ModerateLupin Recalls Lisinopril Tablets Due to Foreign Tablet Mix-Up
FDA (Drugs) · 2020-04-08
- SevereLupin Recalls Lisinopril Tablets Due to Metal Contaminant
FDA (Drugs) · 2018-08-22
Same hazard · foreign object
See all →- ModerateStewart's Shops Vanilla Heavenly Medley Recalled for Metal Pieces
FDA (Food) · 2026-10-21
- ModerateTeva Recalls Metoclopramide Tablets Due to Foreign Object Presence
FDA (Drugs) · 2026-10-21
- ModerateMetoclopramide Tablets Recalled Due to Presence of Foreign Tablets or Capsules
FDA (Drugs) · 2026-10-21
- ModerateMezzetta Golden Greek Peperoncini Recalled for Potential Mouse Contamination
FDA (Food) · 2026-10-14
- SevereUnited and Good & Gather Light Brown Sugar Recalled for Wheat Contamination
FDA (Food) · 2026-09-30
Similar recalls
- HighLisinopril Tablets Recalled for Embedded Metal Contamination
FDA (Drugs) · 2022-09-21
- HighLisinopril 10 mg Tablets Recalled for Metal Fragment Contamination
FDA (Drugs) · 2022-09-21
- SevereLupin Recalls Lisinopril Tablets Due to Metal Contaminant
FDA (Drugs) · 2018-08-22
- HighLupin Recalls Lisinopril Tablets Due to Foreign Tablet Presence
FDA (Drugs) · 2020-08-05
- ModerateLupin Recalls Lisinopril Tablets Due to Foreign Tablet Mix-Up
FDA (Drugs) · 2020-04-08
- HighLupin Recalls Lisinopril 5 mg Tablets Due to Product Mix-Up
FDA (Drugs) · 2020-06-17